Authors: Stević, Stevo 
Iričanin, Bratislav
Šmarda, Zdeněk
Title: On a solvable class of product-type systems of difference equations
Journal: Filomat
Volume: 31
Issue: 19
First page: 6113
Last page: 6129
Issue Date: 1-Jan-2017
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1719113S
It is shown that the following class of systems of difference equations (Formula Presented) where a, b, c, d ∈ Z, α, β, z−2, z−1, z0, w0 ∈ C \ {0}, is solvable, continuing our investigation of classification of solvable product-type systems with two dependent variables. We present closed form formulas for solutions to the systems in all the cases. In the main case, when bd ≠ 0, a detailed investigation of the form of the solutions is presented in terms of the zeros of an associated polynomial whose coefficients depend on some of the parameters of the system.
Keywords: Product-type system | Solvable in closed form | System of difference equations
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Brno University of Technology, Project FEKT-S-17-4225

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.